# SDR GTIA030455

- Difficulty date: June 15, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 782160
- Part serial: 156
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND HOLE IN EXHAUST NOISE SUPPRESSOR AT THE 7 O'CLOCK POSITION.  REPLACED MIXER.  (M)
